# SDR CA120417014

- Difficulty date: April 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 25,286 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 50440014831
- Condition: Cracked
- Location: Door
- Part time: 25,544 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A MAJOR INTERNAL INSPECTION, IT WAS NOTICED THAT 1 UPPER WELDED LATCH WAS CRACKED.  WE INSPECTED THE OTHER UPPER LATCH AND FOUND IT WAS CRACKED ALSO.
